# SDR AALA202205316008

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 68,324 hours, 25,831 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CAUTION LIGHT ILLUMINATED. MAINTENANCE ACCOMPLISHED CIDS BITE CHECK PER  AMM 23-73-00. CIDS 1 AND PFR INDICATED LEFT AFT EXIT BOTTLE.. CHARGED LEFT AFT EXIT DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-22-00-614-002. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
